# SDR ASOA201000995

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (VERTICAL) AT PAX DOOR AND BOTH EMERGENCY LIGHTS AT SERVICE DOOR ARE INOP.  TROUBLESHOT, FOUND EMERGENCY LIGHT WIRING SWAPPED FWD OF SERVICE DOOR OUTBD OF GALLEY.  INSTALLED WIRING CORRECTLY IAW WDM 33-51-00 AND COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  NO DEFECTS FOUND.
